# SDR UQR2005F00000

- Difficulty date: August 1, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N700NW
- Make and model: Braero HS125700A
- Aircraft serial: NA0246
- Engine: Garrtt TFE7313R1H
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 237K232
- Part serial: 41801214
- Condition: Cracked
- Location: Rt Mlg
- Part time: 69 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRELIMINARY INCOMING INSPECTION ON 7/11/05 IT WAS NOTED THAT NR3 MAIN WHEEL TIRE HAD CRACKS OR SPLITS RADIALLY IN BETWEEN TREAD.  IT WAS DETERMINED THAT THIS TIRE WAS INSTALLED ON THE NR 3 WHEEL (PN AH52788, SN 675/8129 ON 6/8/05 ACTT 11,926.5, ACTL 12,443)  AC TIMES ON 7/11/05 (WHEN DEFECT WAS NOTED) WERE ACTT 11996.2, ACTL 12,552.  THE TIRE HAS AC MFG TRACKING NR 983290, WO/CONTRACT/INVOICE NR 506021.  IT IS SUSPECTED THAT THE CRACKS/SPLITS IN THE TREAD ARE DUE TO POSSIBLE MFG FLAW.  IF UNDETECTED THIS COULD HAVE BEEN POTENTIALLY VERY DANGEROUS SITUATION UNDER LANDING LOADS.  THE CRACKED/SPLIT TIRE WAS REMOVED AND REPLACED WITH A NEW TIRE AND THE WHEEL/BOLTS WERE NDT INSPECTED.  (WP01200512932)  (K)
